Please use this identifier to cite or link to this item: http://hdl.handle.net/10497/14841
Title: 
Mathematics education in different cultural traditions: An ICMI study
Authors: 
Issue Date: 
2001
Citation: 
The NIE Researcher, 1(1), 13-14
URI: 
ISSN: 
0219-5763
Call Number: 
LG399 NIE.N
Appears in Collections:Journal Articles - The NIE Researcher

Files in This Item:
File Description SizeFormat 
TNR-1-1-13_a.pdf116.75 kBAdobe PDFView/Open
Show full item record

Page view(s)

29
Last Week
0
Last month
5
checked on Dec 12, 2018

Download(s) 20

105
checked on Dec 12, 2018